MAUDE Adverse Event Report: SHIRAKAWA OLYMPUS CO., LTD. VISERA ELITE II VIDEO SYSTEM CENTER

SHIRAKAWA OLYMPUS CO., LTD. VISERA ELITE II VIDEO SYSTEM CENTER
Model Number OTV-S300
Medical Device Problem Code Image Display Error/Artifact (1304)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device evaluation is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
During the device evaluation, the video system center exhibited an abnormal image from all the output ports due to a printed circuit board failure.There were no reports of patient involvement.
 
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's investigation.Based on the results of the investigation, it is likely that the following led to the malfunction: a printed circuit board failure.A definitive root cause cannot be identified.A device history review revealed no issues that could have caused or contributed to the reported issue.Olympus will continue to monitor the field performance of this device.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
VISERA ELITE II VIDEO SYSTEM CENTER
Common Device Name
VIDEO SYSTEM CENTER
Manufacturer (Section D)
SHIRAKAWA OLYMPUS CO., LTD.
3-1 okamiyama
odakura, nishigo-mura,
nishishirakawa-gun, fukushima 961-8 061
JA  961-8061
Manufacturer (Section G)
SHIRAKAWA OLYMPUS CO., LTD.
3-1 okamiyama
odakura, nishigo-mura,
nishishirakawa-gun, fukushima
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key21412949
Report Number3002808148-2025-80032
Device Sequence Number12841396
Product Code FET
UDI-Device Identifier04953170386060
UDI-Public04953170386060
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K202646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberOTV-S300
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/22/2024
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/24/2024
Supplement Date Received by Manufacturer05/15/2025
Initial Report FDA Received Date02/19/2025
Supplement Report FDA Received Date05/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/16/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown